# SDR SWIA202162844

- Difficulty date: October 2, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RH FS349 - FS 485 HAS 2EA STRIPPED SEAT TRACK FITTING ASSY.  (PN CDSP1900-501)   (C-CHECK RO 11-24-21)    / REMOVED AND REPLACED WITH NEW SEAT TRACK FITTING ASSY. AT RH FS349 - FS 485 REF CRJ700 SRM 51-41-02-001-001-A01
